# SDR DL76L001682

- Difficulty date: August 31, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 19,348 hours, 3,071 cycles
- Engine time: 39,688 hours, 6,594 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Switch
- Part number: 8D1494
- Part serial: 329
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL SHORTLY AFTER SETTING T/O POWER, GOT RT ENG OIL PRESS CAUTION MESSAGE ON EICAS.  DISCONTINUED T/O AT 88 KTS.  MASTER GEARBOX AND SCAVENGE CHIP DETECTORS ALL OK.  REPLACED LOW OIL PRESS SWITCH.
